Pointwise theorems for amenable groups

Elon Lindenstrauss*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

205 Scopus citations

Abstract

In this paper we prove the pointwise ergodic theorem for general locally compact amenable groups along Følner sequences that obey some restrictions. These restrictions are mild enough so that such sequences exist for all amenable groups. We also prove a generalization of the Shannon-McMillan-Breiman theorem to all discrete amenable groups.

Original languageAmerican English
Pages (from-to)259-295
Number of pages37
JournalInventiones Mathematicae
Volume146
Issue number2
DOIs
StatePublished - 2001

Fingerprint

Dive into the research topics of 'Pointwise theorems for amenable groups'. Together they form a unique fingerprint.

Cite this